Get your Health question answered in 3 easy steps

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for mouth ulcers

Answered by
Dr.
Dr. Kampana

General & Family Physician

Practicing since :2011

Answered : 424 Questions

default
Posted on Mon, 7 May 2018 in Internal Doctor Category
Question: Hi Doctor, I have got mouth ulcers which are hurting a lot.
I am currently taking Cobadex CZS tablet along with applying Candid mouth paint and XXXXXXX cream. Do you recommend me anything else. I am attaching the images. Thanks.
doctor
Answered by Dr. Kampana 27 minutes later
Brief Answer:
Follow the same

Detailed Answer:
Hi,

Thanks for your query.

I have gone through your images. The treatment is correct. Please follow the same. There is nothing more to add. Drink lots of water and citric juices. Avoid oily/spicy food.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on Cobadex czs

doctor1 MD

Hi, Can you please let me know whether my semen report is normal or not. Married in 2011. Still no kids. The doctor advised for semen analysis . Please give brief output.

doctor1 MD

Dear Dr, I am taking following tablets to increase the sperm motility . lineator vitacod-e After taking these tablets, my stools are too thick and while passing, it pains a lot. Can I stop having tablets for one or two days just to check whether...

doctor1 MD

My father (76 years old) is suffering from Head rush symptoms for last few months. He is diabetic and is a Cardiac patient. He already has two stents implanted in his arteries and as per last year Aug 2011 angiograph those are working fine. Still he complained about chest pains during the month of June and July and faced a heart attack like situation (not a full fledged heart attack though) his BP had fallen drastically to 50/60 last july. He underwent a procedure called CFS RFA to correct his abnormal heart rate. He is under cardiac medicines for years since 2007. Now He regularly takes: Revelol Xl 25 mg, Clopitab 75 mg, Ecosprin 75 mg, Tonact 20 mg.. Also he is taking medicine for urine incontinence, which are: Silodal 4 mg, Tropez OD 60 mg. For last two years he has developed movement problem as he is unable to keep his balance and drags his feet. Orthopedic doctors has ruled out any knee or lower lumber problem but my father constantly claims some problem in that region. we have consulted a neurologist who thinks there is slight gait disturbance due to age related shrinkage in the brain. He has prescribed a medicine: Syndopa Plus 125 mg which we have just started with. For digestive support he takes Pan D or 40 once or twice before meal. Also there are Vitamin tablet : Cobadex Czs, a Calcium tablet Shelcal and Cetapin 500 twice a day to control his diabetes. His Blood sugar is more or less under control since 2007. Please advise if this blood rush symptom is caused by any medicine he takes? Becaise this problem has never been attended by any of the physicians we are consulting stating that this is a minor symptom. But I am Afraid of a fall due to his imbalance and head rush anytime which is quite obvious at this age and the consequences are also so typical and obvious as you know it better than me. Please help.

doctor1 MD

my blood sugar level is 121 random checking ,initialy it was 180 after two hours meals,then doctor su gested azulix 1 for 30 days , fasting sugar was 102,now doctor sugested to take CoBaDex CZS one daily morning for 90 days and checlk blood sugar level if normal then no medicine is required my email address is not AAAAA but YYYY@YYYY